# SDR 2018F00105

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: General aviation
- Aircraft: N952BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5201
- Aircraft time: 3,004 hours, 6,610 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 263202114
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,004 hours, 6,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIB AND UPPER SKIN ON THE LEFT HORIZONTAL STABILIZER AT HSS 80.60 CRACKED WHERE THE LATERAL STRINGER GOES THROUGH THE RIB.
